advertisement
Question
Posted by: Karin | 2012/07/18

Vomiting in second trimester

Hi there Doc,

I''m currently 22 weeks pregnant. I had severe morning sickness during my first trimester and well into my second trimester, to the point where I was hospitalized at 9 weeks for dehydration. The morning sickness faded at around 16 - 17 weeks and besides occasionally feeling nauseous, things were going quite well in that department.
However, I struggled with debilitating depression and asked my gynecologist if I can continue my prescription of Cipralex which I stopped when I fell pregnant. Ever since I started taking the Cipralex a week ago, I''ve been feeling constantly nauseous and vomiting a few times daily (a lot less than in my first trimester, but nonetheless not ideal). I''ve read that nausea and vomiting are side effects some people experience when starting their treatment with Cipralex but I''ve never experienced this while using the drugs before my pregnancy. I''ve also caused that certain anti-depressants can cause acid indigestion which can in turn make you nauseous and possibly vomit.

Could it just be morning sickness returning at 22 weeks? It''s just too much of a coincidence that I started feeling sick right when I started taking the Cipralex. If it is the Cipralex, what can I do to manage this side-effect? Will taking the tablet at night make a difference? Any suggestions?

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely that these are side effects of tke Cipralex. This is not uncommon when you start Cipralex and should disappear in a couple of weeks on it. You could try taking at night or just wait it out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/23

It is most likely that these are side effects of tke Cipralex. This is not uncommon when you start Cipralex and should disappear in a couple of weeks on it. You could try taking at night or just wait it out.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement